# SDR DL757060447

- Difficulty date: May 28, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 68,885 hours, 35,827 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480149
- Part serial: 98C3783
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERED TO DEN WITH CRACKED L1 WINDOW.  INSTALLED NEW CONTROLLER, NEED OP CK AND BITE.  REMOVED AND REPLACED L1 WINDOW PER MM.  WILL REQUIRE 3RD TORQUE.  WIN HEATING SYS CK.  WIPER OP CK AND WINDOW HEAT CONTROLLER BITE OK.  ALL CK GOOD.  APPLIED FINAL TORQUE PER MM.
